# SDR ASAA2013120596776

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654957236
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD INBD FAIRING SUPPORT IS CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS,  REMOVED FAIRING SUPPORT, FABRICATED, LOCATED, DRILLED AND INSTALLED IAW SRM 53-60-71-1A-1, AMM 51-21-21-307-014, AMM 51-21-99-307-022.
